Translator Disclaimer
Fall 2020 Errata to “Blow-up of solutions for semilinear fractional Schrödinger equations”
Ahmad Z. Fino, Ihab Dannawi, Mokhtar Kirane
J. Integral Equations Applications 32(3): 395-396 (Fall 2020). DOI: 10.1216/jie.2020.32.395

Abstract

We present a correction of the mistake made in the proof concerning the choice of the test function in our published paper in J. Integral Equations Appl. 30:1 (2018), 67–80.

Citation

Download Citation

Ahmad Z. Fino. Ihab Dannawi. Mokhtar Kirane. "Errata to “Blow-up of solutions for semilinear fractional Schrödinger equations”." J. Integral Equations Applications 32 (3) 395 - 396, Fall 2020. https://doi.org/10.1216/jie.2020.32.395

Information

Received: 23 January 2020; Revised: 2 March 2020; Accepted: 18 March 2020; Published: Fall 2020
First available in Project Euclid: 17 September 2020

Digital Object Identifier: 10.1216/jie.2020.32.395

Subjects:
Primary: 35B44, 35Q55

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 3 • Fall 2020
Back to Top